Translator Disclaimer
June 2020 Integral closure of bipartite graph ideals
Maurizio Imbesi, Monica La Barbiera
Kodai Math. J. 43(2): 243-255 (June 2020). DOI: 10.2996/kmj/1594313552

Abstract

Combinatorial properties of some ideals related to bipartite graphs are examined. A description of the integral closure expressed through the log set of edge ideals of complete bipartite graphs is illustrated together with the fact that nontrivial generalized graph ideals of a strong complete quasi-bipartite graph are integrally closed.

Citation

Download Citation

Maurizio Imbesi. Monica La Barbiera. "Integral closure of bipartite graph ideals." Kodai Math. J. 43 (2) 243 - 255, June 2020. https://doi.org/10.2996/kmj/1594313552

Information

Published: June 2020
First available in Project Euclid: 9 July 2020

zbMATH: 07227748
MathSciNet: MR4121361
Digital Object Identifier: 10.2996/kmj/1594313552

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • June 2020
Back to Top